# SDR AALA20010547

- Difficulty date: March 15, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2ND FASTENER HOLE ABOVE CREASE ANGLE STATION 760.95 ELONGATED ESO REQUIRED.  REPAIRED HOLE AT STATION 760.95 PER ESO 11697, DATED 3-14-2001.  (M)
